Hauptmenü
  • Autor
    • Xuan, Thanh Phan
    • Steinbach, Olaf
  • TitelBoundary element methods for parabolic boundary control problems
  • Datei
  • DOI10.1216/JIE-2014-26-1-53
  • Persistent Identifier
  • Erschienen inJournal of Integral Equations and Applications
  • Band26
  • Erscheinungsjahr2014
  • Heft1
  • Seiten53-90
  • LicenceCC-BY
  • Projekt Identifikator
    • info:eu-repo/grantAgreement/Vietnam Ministry of Education and Training////
    • info:eu-repo/grantAgreement/ASEAN-European University Network////
    • info:eu-repo/grantAgreement/FWF/SFB/F32//
  • ZugriffsrechteCC-BY
  • Download Statistik490
  • Peer ReviewJa
  • AbstractIn this paper we analyze constrained optimal Dirichlet boundary control problems subject to the linear heat equation. We propose using boundary integral equations to solve the coupled optimality system, and we present results on unique solvability and related a~priori error estimates for a symmetric Galerkin boundary element method. A numerical example confirms the analytical results.